oa South African Medical Journal - Venous. thrombo-embolism and raised alpha-1-antitrypsin levels - A possible causal relationship between excessive neutral protease inhibition and defective granulocyte-induced fibrinolysis
|Article Title||Venous. thrombo-embolism and raised alpha-1-antitrypsin levels - A possible causal relationship between excessive neutral protease inhibition and defective granulocyte-induced fibrinolysis|
|© Publisher:||Health and Medical Publishing Group (HMPG)|
|Journal||South African Medical Journal|
|Affiliations||1 *Department of Surgery, H.F. Verwoerd Hospital and University of Pretoria **Department of Medical Microbiology, Institute of Pathology, University of Pretoria|
|Publication Date||May 1981|
|Pages||661 - 665|
|Keyword(s)||Alpha-1-antitrypsin, Case reports, Immunology, Microbiology, Surgery and Venous thrombo-embolism|
The finding of 4 cases of venous thrombosis in patients with raised serum a1-antitrypsin (AAT) levels has focused attention on the role of the inhibitors of leucocyte protease on granulocyte-induced fibrinolysis.
Article metrics loading...